# SDR AALA202308213333

- Difficulty date: June 2, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,140 hours, 25,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 16747
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT SMOKE DETECTOR IN 1ST CLASS LAVATORY ACTIVATED; HOWEVER, NO SMOKE OR FIRE WAS PRESENT. SMOKE DETECTOR WAS RESET. **SUPPLEMENTAL REPORT FOR AALA202306053333: REPLACED LAVATORY SMOKE DETECTOR PER AMM 26-14-01-000-801. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.** (CLOSED)
